# SDR DALA2019011800369

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,269 hours, 21,106 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT INTERNAL VERTICAL STABILIZER ATTACH ANGLE ON STA. Y= 1475. LT INTERNAL VERTICAL STABILIZER ATTACH ANGLE ON STA. Y= 1475 WAS REPLACED PER SRM 51-30-02 AND 51-30-05 VOL.II. (LP# 0907775)
